|
Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 1961, Volume 1, Number 5, Pages 922–927
(Mi zvmmf8014)
|
|
|
|
This article is cited in 205 scientific papers (total in 207 papers)
Scientific communications
A relaxation method for solving elliptic difference equations
R. P. Fedorenko Moscow
Received: 20.04.1961
Citation:
R. P. Fedorenko, “A relaxation method for solving elliptic difference equations”, Zh. Vychisl. Mat. Mat. Fiz., 1:5 (1961), 922–927; U.S.S.R. Comput. Math. Math. Phys., 1:4 (1962), 1092–1096
Linking options:
https://www.mathnet.ru/eng/zvmmf8014 https://www.mathnet.ru/eng/zvmmf/v1/i5/p922
220
CITATIONS
220
Total citations
24
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 2354 | Full-text PDF : | 1060 | First page: | 1 |
|